Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diagnosed with pituitary tumor. Why is my prolactin level low?

i tested my prolactin in the last six months and it was 73 and i recently was diagnosed with a 7mm pituitary tumor . i started watching my food intake and cut out all my bread pasta because i was gaining a lot of weight.....didn t lose any weight i just tested my prolactin and other vitamins and insulin and glucose etc and prolacting is down to 61.5
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Do you have headaches, vision disturbances? Most pituitary tumors are microadenomas that are not significant as they do not produce any hormones i.e. non functional. Prolactin varies with during various periods of day even. Morning sample of prolactin on day 2 in a menstruating female, preferably pooled sample, gives more accurate results. Please consult an endocrinologist regarding weight gain. Best of luck!
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor